# SDR 2007UALA00687

- Difficulty date: March 6, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 58,477 hours, 17,062 cycles
- Engine: Pwa PW2037
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON OUTBOARD SKIN IS CRACKED AT FWD HOLE.  [SUP 4-24-07]   MAJOR REPAIR ACCOMPLISHED.  HFEC INSP AT END OF CRACK.  INSTALLLED 301 HALF 0.050" DOUBLERS AS A UA APPROVED REPAIR.
